# SDR SWIA2019010845438

- Difficulty date: November 29, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 42,498 hours, 36,282 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 601R3180861
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME F/S 313.56 P/N 601R318086.1 HAS CORROSION. (C-CHECK) RO: 01/05/2019 REMOVED AND REPLACED THE PAX DOOR FRAME IAW SRM. LEAK CHECKS GOOD.
